# SDR AWXA200301222

- Difficulty date: September 19, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON FUSELAGE SKIN OF LOWER R-2 DOOR HINGE CUTOUT BS 947.  MAINTENANCE CUTOUT CRACK ON FUSELAGE SKIN OF LOWER R-2 DOOR HINGE CUTOUT BS 947 AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER, TRIPLER, AND FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01, FIG 207, SHEETS 1 & 5.
